MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404453
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384); Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) stated that he has been recently implanted and trained but is unable to inflate or deflate the device due to the high positioning of the pump.He stated that it is also very uncomfortable as it presses again the base of his shaft and is visible through clothing.He stated he did discuss this with his doctor, who stated it could not be manipulated outside surgery if at all and was offered tactra as potential option.Patient stated that when he does press the bulb, he does not transfer any fluid to the cylinders.The patient specialist discussed with the patient proper inflation techniques and position and attempting in a warm shower.The patient specialist suggested him to be seen by his doctor again for further evaluation and to discuss next steps.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) stated that he has been recently implanted and trained but is unable to inflate or deflate the device due to the high positioning of the pump.He stated that it is also very uncomfortable as it presses again the base of his shaft and is visible through clothing.He stated he did discuss this with his doctor, who stated it could not be manipulated outside surgery if at all and was offered tactra as potential option.Patient stated that when he does press the bulb, he does not transfer any fluid to the cylinders.The patient specialist discussed with the patient proper inflation techniques and position and attempting in a warm shower.The patient specialist suggested him to be seen by his doctor again for further evaluation and to discuss next steps.After consulting with the physician, the patient underwent surgical intervention to replace the pump and realign the tubing.There were no additional patient complications reported.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) stated that he has been recently implanted and trained but is unable to inflate or deflate the device due to the high positioning of the pump within the scrotum.He stated that it is also very uncomfortable as it presses again the base of his shaft and is visible through clothing.He stated he did discuss this with his doctor, who stated it could not be manipulated outside surgery if at all and was offered tactra as potential option.Patient stated that when he does press the bulb, he does not transfer any fluid to the cylinders.The patient specialist discussed with the patient proper inflation techniques and position and attempting in a warm shower.The patient specialist suggested him to be seen by his doctor again for further evaluation and to discuss next steps.After consulting with the physician, the patient underwent surgical intervention to replace the pump and realign the tubing.The physician stated that the migration may be due to the new location of the reservoir tubing connecting to the tenacio pump.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AMS 700 LGX TENACIO PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20904118
Report Number2124215-2024-78313
Device Sequence Number18436787
Product Code JCW
UDI-Device Identifier00191506021443
UDI-Public00191506021443
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2026
Device Model Number72404453
Device Catalogue Number72404453
Device Lot Number1100523972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/31/2025
11/07/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date02/20/2025
12/03/2025
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 LOT: 1100557434; RESERVOIR: UPN: 720185-01 LOT: 1100557434
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexUnknown